Illinois Journal of Mathematics

Uniqueness of the invariant mean on an abelian semigroup

Indar S. Luther

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 1 (1959), 28-44.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255454997

Digital Object Identifier
doi:10.1215/ijm/1255454997

Mathematical Reviews number (MathSciNet)
MR0103414

Zentralblatt MATH identifier
0088.32601

Subjects
Primary: 46.00

Citation

Luther, Indar S. Uniqueness of the invariant mean on an abelian semigroup. Illinois J. Math. 3 (1959), no. 1, 28--44. doi:10.1215/ijm/1255454997. https://projecteuclid.org/euclid.ijm/1255454997


Export citation